# SDR SWAA2022022192838

- Difficulty date: July 6, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 41,194 hours, 21,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB DOOR SURROUND STRUCTURE LOWER SILL; NUT PLATE STRIP LOWER SURFACE HAS CORROSION; COMMON TO INTERCOSTAL UPPER CHORD BS787 TO BS793 / REMOVED AND INSTALLED NEW NUT PLATE STRIP AT ACB DOOR SURROUND STRUCTURE LOWER SILL BS 787 TO BS 793 PER DWG 146A0081
